MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE CERTAIN IMPLANT 4 X 11.5MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE CERTAIN IMPLANT 4 X 11.5MM; DENTAL IMPLANT
Model Number IOSS411
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Unspecified Infection (1930); Inflammation (1932); Pain (1994); Swelling/ Edema (4577)
Date of Event 07/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
 
Event or Problem Description
It was reported that 2 weeks after placement implant at tooth site # 30 became infected had to be removed.Patient not returning for implant re-placement.Symptoms as a result of the event: abscess, edema, infection, inflammation & pain.

Brand Name
OSSEOTITE CERTAIN IMPLANT 4 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key12451471
Report Number0001038806-2021-01724
Device Sequence Number13764455
Product Code DZE
UDI-Device Identifier00844868007098
UDI-Public(01)00844868007098(17)240506(10)2019041342
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K063341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/06/2024
Device Model NumberIOSS411
Device Catalogue NumberIOSS411
Device Lot Number2019041342
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2021
Initial Report FDA Received Date09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR